# SDR SPAA1000010

- Difficulty date: December 8, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 67,569 hours, 35,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75831
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT FAILED TO ILLUMINATE.  REPLACED BATTERY PACK PER AMM 33-51-81.  OPS CHECK GOOD.
